EconPapers    
Economics at your fingertips  
 

An Asymptotic Expansion for Local-Stochastic Volatility with Jump Models (Forthcoming in Stochastics)

Kenichiro Shiraya and Akihiko Takahashi
Additional contact information
Kenichiro Shiraya: The University of Tokyo
Akihiko Takahashi: The University of Tokyo

No CARF-F-377, CARF F-Series from Center for Advanced Research in Finance, Faculty of Economics, The University of Tokyo

Abstract: This paper develops an asymptotic expansion method for general stochastic differential equations (SDEs) with jumps and their functions. By applying the method, we derive an explicit approximation formula for pricing options on functions of multiple assets under localstochastic volatility with jump models. Moreover, we present numerical examples for pricing basket options based on the parameters calibrated to the actual market data, which confirms the validity of our method in practice.

Pages: 27 pages
Date: 2015-12
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cfi:fseres:cf377

Access Statistics for this paper

More papers in CARF F-Series from Center for Advanced Research in Finance, Faculty of Economics, The University of Tokyo Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2025-04-03
Handle: RePEc:cfi:fseres:cf377